# SDR 96UAL900098

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602UA
- Make and model: Boeing 767222
- Aircraft serial: 21863
- Engine: Pwa JT9D7R4D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Alt Drive Motor
- Condition: Out Of Adjust
- Location: Te Flaps
- Component: Talley Corp, 243T1001
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, RECEIVED TRAILING EDGE FLAP DISAGREE MESSAGE.  THE FLAPS LOCKED OUT AT POSITION 5.  REPLACED ALTERNATE FLAP DRIVE MOTOR.  SHOP FINDINGS DETERMINED THAT THE CLUTCH WOULD NOT RELEASE.  THE MOTOR WAS ADJUSTED BY RESETTING THE TORSION SPRINGS AND ADJUSTING THE CABLE COLLARS.  THE MOTOR WAS RETURNED TO STOCK.
